Alert archive / Utah / Wind Advisories in 2006

Wind Advisory 24, NWS Salt Lake City, UT

October 25, 2006

NWS Salt Lake City, UT issued this wind advisory at Oct 25, 2006, 2:31 AM MDT. It took effect at Oct 25, 2006, 3:00 AM MDT. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Oct 25, 2006, 2:31 AM MDT (08:31 UTC)
In effect from
Oct 25, 2006, 3:00 AM MDT
Expired
Oct 26, 2006, 3:20 AM MDT
In force
24 hr
Issued by
NWS Salt Lake City, UT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KSLC 250831
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
231 AM MDT WED OCT 25 2006

...WINDY CONDITIONS ACROSS MANY PORTIONS OF UTAH TODAY...

.A COLD STRONG FRONT WILL MOVE RAPIDLY FROM NORTHWEST UTAH EARLY
THIS MORNING TO SOUTHERN UTAH BY THIS AFTERNOON. 

UTZ005-251800-
/O.NEW.KSLC.WI.Y.0024.061025T0900Z-061025T1800Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
231 AM MDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT UNTIL NOON MDT TODAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE GREAT SALT LAKE DESERT AND MOUNTAINS...WHICH IS IN EFFECT
UNTIL NOON MDT TODAY.

A STRONG COLD FRONT WILL MOVE ACROSS NORTHWEST UTAH EARLY THIS
MORNING AND BE IN THE CENTRAL PART OF THE STATE BY MIDDAY. STRONG
NORTHWEST WINDS OF 25-35 MPH WITH GUSTS IN EXCESS OF 45 MPH ARE
EXPECTED WITH AND BEHIND THE COLD FRONT THROUGH NOON TODAY. CROSS
WINDS WILL MAKE TRAVEL ON I-80 DIFFICULT AT TIMES THIS MORNING.
BLOWING DUST MAY REDUCE VISIBILITIES TO LESS THAN ONE HALF MILE.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ004-015-251800-
/O.NEW.KSLC.WI.Y.0024.061025T1400Z-061025T1800Z/
SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-
231 AM MDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO NOON MDT
TODAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE SOUTHERN WASATCH FRONT AND WEST CENTRAL VALLEYS
OF UTAH...WHICH IS IN EFFECT FROM 8 AM THIS MORNING TO NOON MDT
TODAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHERN WASATCH FRONT
AND WEST CENTRAL VALLEYS THIS MORNING. STRONG NORTHWEST WINDS OF
25-35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH AND
BEHIND THE COLD FRONT THROUGH NOON TODAY.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ011>013-020-021-251815-
/O.NEW.KSLC.WI.Y.0024.061025T1700Z-061026T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
231 AM MDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR THE WESTERN UINTA BASIN...CASTLE COUNTRY...SAN RAFAEL
SWELL...SOUTH CENTRAL UTAH...GLEN CANYON RECREATION AREA AND LAKE
POWELL...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO 8 PM MDT
THIS EVENING.

A STRONG COLD FRONT WILL MOVE ACROSS THE WESTERN UINTA
BASIN...CASTLE COUNTRY AND SOUTH CENTRAL UTAH FROM LAKE THIS
MORNING THROUGH EARLY THIS EVENING. STRONG NORTHWEST WINDS OF
25-35 MPH WITH GUSTS IN EXCESS OF 40 MPH ARE EXPECTED WITH AND
BEHIND THE COLD FRONT THROUGH 8 PM MDT THIS EVENING.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ017-019-251815-
/O.NEW.KSLC.WI.Y.0024.061025T1800Z-061026T1200Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
231 AM MDT WED OCT 25 2006

...WIND ADVISORY IN EFFECT FROM NOON TODAY TO 6 AM MDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS ISSUED A WIND
ADVISORY FOR SOUTHWEST MOUNTAINS SOUTH OF I-70 AND UTAHS
DIXIE...WHICH IS IN EFFECT FROM NOON TODAY TO 6 AM MDT THURSDAY.

A STRONG COLD FRONT WILL MOVE ACROSS THE SOUTHWEST MOUNTAINS AND
UTAHS DIXIE AROUND NOON TODAY. STRONG NORTHWEST WINDS OF 25-35 MPH WITH
GUSTS IN EXCESS OF 45 MPH ARE EXPECTED WITH AND BEHIND THE COLD
FRONT IN DIXIE THIS AFTERNOON THROUGH TONIGHT. THE WINDS IN THE
PINE VALLEY MOUNTAINS AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE
EXPECTED TO BE 35-45 MPH WITH GUSTS OVER 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
4 follow-up statements
000 
WWUS75 KSLC 251758
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
1158 AM MDT WED OCT 25 2006

...WINDY CONDITIONS ACROSS MANY PORTIONS OF UTAH TODAY...

.A STRONG COLD FRONT WILL CONTINUE TO MOVE EAST OF THE AREA THIS
AFTERNOON. GUSTY NORTH TO NORTHWEST WINDS WILL CONTINUE ACROSS
EASTERN UTAH THROUGHOUT THE REMAINDER OF THE AFTERNOON...AND
ACROSS UTAHS DIXIE THROUGH TONIGHT. 

UTZ005-251900-
/O.EXP.KSLC.WI.Y.0024.000000T0000Z-061025T1800Z/
GREAT SALT LAKE DESERT AND MOUNTAINS-
1158 AM MDT WED OCT 25 2006

...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY...

THE WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY. 

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS NORTHERN
UTAH...THEREFORE THE WIND ADVISORY FOR THE GREAT SALT LAKE
DESERTS WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS OF 20 TO 30
WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS THE DESERTS OF WESTERN
UTAH THROUGH THE AFTERNOON HOURS.


$$

UTZ004-015-251900-
/O.EXP.KSLC.WI.Y.0024.000000T0000Z-061025T1800Z/
SOUTHERN WASATCH FRONT-WEST CENTRAL UTAH-
1158 AM MDT WED OCT 25 2006

...WIND ADVISORY WILL EXPIRE AT NOON MDT TODAY...

THE WIND ADVISORY FOR THE SOUTHERN WASATCH FRONT...AS WELL AS WEST
CENTRAL UTAH WILL EXPIRE AT NOON MDT TODAY.

WINDS HAVE DIMINISHED BELOW ADVISORY CRITERIA ACROSS THE SOUTHERN
WASATCH FRONT...AS WELL AS WEST CENTRAL UTAH...THEREFORE THE WIND
ADVISORY WILL BE ALLOWED TO EXPIRE. NORTHWEST WINDS OF 20 TO 30
WITH GUSTS TO 35 MPH WILL CONTINUE ACROSS WEST CENTRAL UTAH
THROUGH THE REMAINDER OF THE AFTERNOON HOURS. 

$$

UTZ011>013-020-021-260200-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-061026T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
1158 AM MDT WED OCT 25 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

THIS ADVISORY IS IN EFFECT FOR THE WESTERN UINTA BASIN...CASTLE
COUNTRY...THE SAN RAFAEL SWELL...SOUTH CENTRAL UTAH...AND THE LAKE
POWELL AREA. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS
TO 45 MPH WILL REMAIN POSSIBLE THROUGH EARLY THIS EVENING. 

STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE
ACROSS THE ADVISORY AREA THROUGH THE REMAINDER OF THE AFTERNOON
AND EVENING HOURS. THIS WILL RESULT IN STRONG CROSS WINDS ALONG
EAST WEST ORIENTED ROUTES SUCH AS INTERSTATE 70 AND HIGHWAY 40. 

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ017-019-260200-
/O.CON.KSLC.WI.Y.0024.061025T1800Z-061026T1200Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
1158 AM MDT WED OCT 25 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT THURSDAY. 

THIS ADVISORY IS FOR UTAHS DIXIE...AS WELL AS THE GAPS AND CANYONS
OF SOUTHWEST UTAH. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH
GUSTS IN EXCESS OF 45 MPH...ARE POSSIBLE ACROSS UTAHS DIXIE
THROUGH TONIGHT. 

STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE
ACROSS UTAHS THIS AFTERNOON THROUGH TONIGHT. THE WINDS IN THE
PINE VALLEY MOUNTAINS AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE
EXPECTED TO BE 35-45 MPH WITH GUSTS OVER 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 252200
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
400 PM MDT WED OCT 25 2006

...WINDY CONDITIONS ACROSS MANY PORTIONS OF UTAH TODAY...

.STRONG NORTH TO NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL
CONTINUE ACROSS EASTERN UTAH THROUGH EARLY EVENING...AND ACROSS
UTAHS DIXIE THROUGH TONIGHT.

UTZ017-019-260600-
/O.EXT.KSLC.WI.Y.0024.000000T0000Z-061026T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
400 PM MDT WED OCT 25 2006

...WIND ADVISORY NOW IN EFFECT UNTIL 12 PM MDT THURSDAY...

THE WIND ADVISORY IS NOW IN EFFECT UNTIL 12 PM MDT THURSDAY. 

THIS ADVISORY IS FOR UTAHS DIXIE...AS WELL AS THE GAPS AND
CANYONS OF SOUTHWEST UTAH. STRONG NORTHWEST WINDS OF 25 TO
35 MPH...WITH GUSTS IN EXCESS OF 45 MPH...ARE POSSIBLE ACROSS
UTAHS DIXIE THROUGH TONIGHT.

STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL
CONTINUE ACROSS UTAHS DIXIE TONIGHT...AND PERSIST INTO THE MORNING
HOURS THURSDAY. THE WINDS IN THE PINE VALLEY MOUNTAINS AND BEAVER
DAM MOUNTAINS IN PARTICULAR ARE EXPECTED TO BE 35-45 MPH WITH
GUSTS OVER 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

UTZ011>013-020-021-260200-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-061026T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
400 PM MDT WED OCT 25 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 8 PM MDT THIS EVENING. 

THIS ADVISORY IS IN EFFECT FOR THE WESTERN UINTA BASIN...CASTLE
COUNTRY...THE SAN RAFAEL SWELL...SOUTH CENTRAL UTAH...AND THE
LAKE POWELL AREA. STRONG NORTHWEST WINDS OF 25 TO 35 MPH...WITH
GUSTS TO 45 MPH WILL REMAIN POSSIBLE THROUGH EARLY THIS EVENING.

STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL
CONTINUE ACROSS THE ADVISORY AREA THROUGH THE REMAINDER OF THE
AFTERNOON AND EVENING HOURS. THIS WILL RESULT IN STRONG CROSS
WINDS ALONG EAST WEST ORIENTED ROUTES SUCH AS INTERSTATE 70 AND
HIGHWAY 40.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 260200
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
800 PM MDT WED OCT 25 2006


UTZ011>013-020-021-260300-
/O.EXP.KSLC.WI.Y.0024.000000T0000Z-061026T0200Z/
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SOUTH CENTRAL UTAH-GLEN CANYON RECREATION AREA/LAKE POWELL-
800 PM MDT WED OCT 25 2006

...WIND ADVISORY WILL EXPIRE AT 8 PM MDT THIS EVENING...

THE WIND ADVISORY FOR THE VALLEYS OF EASTERN AND SOUTH CENTRAL UTAH...
AND FOR THE GLEN CANYON RECREATION AREA INCLUDING LAKE POWELL WILL EXPIRE
AT 8 PM MDT THIS EVENING.

BREEZY NORTH WINDS WILL CONTINUE BEHIND THIS COLD FRONT THAT SWEPT
THROUGH THE STATE EARLIER TODAY. SUSTAINED WINDS OF 15-25 MPH WITH
BRIEF HIGHER GUSTS WILL REMAIN BELOW ADVISORY CRITERIA FOR THE
BALANCE OF THE EVENING.

$$

UTZ017-019-261100-
/O.CON.KSLC.WI.Y.0024.000000T0000Z-061026T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
800 PM MDT WED OCT 25 2006

...WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT THURSDAY...

A WIND ADVISORY REMAINS IN EFFECT UNTIL 12 PM MDT THURSDAY. 

THIS ADVISORY IS FOR UTAHS DIXIE...AS WELL AS THE GAPS AND CANYONS
OF SOUTHWEST UTAH. NORTHWEST WINDS OF 25 TO 35 MPH...WITH GUSTS IN
EXCESS OF 45 MPH...ARE POSSIBLE ACROSS UTAHS DIXIE OVERNIGHT.

STRONG NORTHWEST WINDS BEHIND A DEPARTING COLD FRONT WILL CONTINUE
ACROSS UTAHS DIXIE OVERNIGHT. THESE WINDS WILL PERSIST INTO THE
MORNING HOURS ON THURSDAY. THE WINDS IN THE PINE VALLEY MOUNTAINS
AND BEAVER DAM MOUNTAINS IN PARTICULAR ARE EXPECTED TO BE IN THE
35 TO 45 MPH RANGE...WITH OCCASIONAL GUSTS OVER 50 MPH.

A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS
THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH
PROFILE VEHICLES. USE EXTRA CAUTION.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
000 
WWUS75 KSLC 260920
NPWSLC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
320 AM MDT THU OCT 26 2006

UTZ017-019-261030-
/O.CAN.KSLC.WI.Y.0024.000000T0000Z-061026T1800Z/
CENTRAL AND SOUTHWEST MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-
320 AM MDT THU OCT 26 2006

...WIND ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN SALT LAKE CITY HAS CANCELLED THE
WIND ADVISORY. 

LOCAL WINDY CONDITIONS WILL CONTINUE THROUGH THIS MORNING AT 20-30
MPH WITH A FEW GUSTS TO NEAR 40 MPH. HOWEVER...WIDESPREAD VERY
WINDY CONDITIONS ARE NOT EXPECTED.

$$

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Salt Lake City, UT wrote its last area forecast discussion before this wind advisory went out at Oct 24, 8:10 PM MDT, 6 hours 21 minutes earlier.

Area forecast discussion, Oct 24, 8:10 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
810 PM MDT TUE OCT 24 2006

.SYNOPSIS...AN UPPER TROUGH WILL PASS THROUGH EXTREME SOUTHERN UTAH
TONIGHT.  A FAST MOVING PACIFIC COLD FRONT WILL ENTER EXTREME
NORTHWEST UTAH AFTER MIDNIGHT AND PASS THROUGH THE AREA WEDNESDAY.
HIGH PRESSURE WILL SLOWLY RETURN TO THE AREA FOR THE REMAINDER OF
THE WEEK.

&&

.DISCUSSION...PRECIPITATION BANDS HAVE PUSHED AS FAR NORTH AS AN
EMERY TO NEAR RICHFIELD TO NORTH OF CEDAR CITY LINE THIS
EVENING...THOUGH RECENT TREND HAS INDICATED SOME WEAKENING OF
ACTIVITY.  CLOUDS TOPS ALSO HAVE WARMED A BIT PAST HOUR.  VORT
CENTER NOW OVER EXTREME SOUTHWEST CORNER OF UTAH AS EVIDENCED IN
WATER VAPOR WILL KICK EAST NORTHEAST AND EXIT REGION DURING EARLY
MORNING HOURS.  UNTIL THEN...DEEP MOISTURE AND ADEQUATE UPWARD
VERTICAL MOTION FIELDS SUGGEST CONTINUATION OF LIGHT RAIN MANY
AREAS.  WILL UPDATE ZONES TO REFLECT NORTHERN EXTENT OF
PRECIPITATION AND INCREASE POPS SOUTHEAST CORNER.  PRECIPITATION
AMOUNTS WILL BE RATHER LIGHT...JUST A FEW HUNDREDTHS.

18Z MODELS RUNS OF WRF AND GFS WHILE MAINTAINING CONSISTENCY WITH 5H
FIELDS AND TEMPERATURES ALOFT...HAVE INCREASED MOISTURE AND QPF.
SHOULD TREND CONTINUE...MAY NEED A SNOW ADVISORY IN UINTAS AND
WASATCH MOUNTAINS FOR WEDNESDAY AND EARLY WEDNESDAY NIGHT.  WILL
ALSO CONTINUE TO MONITOR FOR POSSIBLE WIND ADVISORY ACROSS WESTERN
UTAH.

&&

.AVIATION...NO WEATHER IMPACTS EXPECTED TONIGHT AT SLC. A STRONG
COLD FRONT IS EXPECTED TO REACH THE FIELD IN THE 10-12Z TIMEFRAME.
ALTHOUGH CEILINGS ARE NOT EXPECTED TO DROP BELOW MVFR...IT IS
POSSIBLE THAT CEILINGS BELOW 6000 FT WILL DEVELOP WITHIN 1-2 HOURS
AFTER FRONTAL PASSAGE. WIND GUSTS AS HIGH AS 40 MPH ARE POSSIBLE
AFTER 15Z WEDNESDAY.

&&

.SLC WATCHES/WARNINGS/ADVISORIES...
UT...NONE.
WY...NONE.

&&

BARJENBRUCH/SMITH

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)
Hazardous weather outlook, Oct 24, 4:18 AM MDT, 22 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SALT LAKE CITY UT
418 AM MDT TUE OCT 24 2006

UTZ001>021-WYZ021-251100-
CACHE VALLEY/UTAH PORTION-NORTHERN WASATCH FRONT-
SALT LAKE AND TOOELE VALLEYS-SOUTHERN WASATCH FRONT-
GREAT SALT LAKE DESERT AND MOUNTAINS-WASATCH MOUNTAIN VALLEYS-
WASATCH MOUNTAINS I-80 NORTH-WASATCH MOUNTAINS SOUTH OF I-80-
WESTERN UINTA MOUNTAINS-WASATCH PLATEAU/BOOK CLIFFS-
WESTERN UINTA BASIN-CASTLE COUNTRY-SAN RAFAEL SWELL-
SANPETE/SEVIER VALLEYS-WEST CENTRAL UTAH-SOUTHWEST UTAH-
CENTRAL AND SOUTHWEST MOUNTAINS-HENRY MOUNTAINS-
UTAHS DIXIE AND ZION NATIONAL PARK-SOUTH CENTRAL UTAH-
GLEN CANYON RECREATION AREA/LAKE POWELL-SOUTHWEST WYOMING-
418 AM MDT TUE OCT 24 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL UTAH...
NORTHERN UTAH...SOUTHERN UTAH AND SOUTHWEST WYOMING.

.DAY ONE...TODAY AND TONIGHT

SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS WILL BE POSSIBLE
TODAY ACROSS FAR SOUTHERN UTAH. OTHERWISE DRY AND TRANQUIL WEATHER
IS EXPECTED ACROSS THE REMAINDER OF THE OUTLOOK AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

A STRONG COLD FRONT WILL MOVE INTO NORTHERN UTAH EARLY WEDNESDAY
MORNING...THEN SWEEP ACROSS THE REMAINDER OF THE OUTLOOK AREA
DURING THE DAY. STRONG NORTHWEST WINDS CAN BE EXPECTED BEHIND THIS
FRONT...PARTICULARLY ACROSS THE WESTERN DESERTS OF UTAH...AS WELL
AS CASTLE COUNTRY. ADDITIONALLY...BREEZY NORTH WINDS CAN BE
EXPECTED NEAR THE CANYONS AND GAPS OF SOUTHWEST UTAH.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

FOR MORE INFORMATION FROM NOAA/S NATIONAL WEATHER SERVICE VISIT...
HTTP://WEATHER.GOV/SALTLAKECITY (ALL LOWER CASE)

The office that day

Everything else NWS Salt Lake City, UT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 25, 3:18 AM MDTSnow AdvisorySLC24 hr

Nearby

Wind Advisories in Utah, 2006Every wind advisory in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.